首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Delay-dependent optimal guaranteed cost control of stochastic neural networks with interval nondifferentiable time-varying delays
  • 本地全文:下载
  • 作者:Grienggrai Rajchakit
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2013
  • 卷号:2013
  • 期号:1
  • 页码:241
  • DOI:10.1186/1687-1847-2013-241
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:This paper studies the problem of a guaranteed cost control for a class of stochastic delayed neural networks. The time delay is a continuous function belonging to a given interval, but it is not necessarily differentiable. A cost function is considered as a nonlinear performance measure for the closed-loop system. The stabilizing controllers to be designed must satisfy some mean square exponential stability constraints on the closed-loop poles. By constructing a set of augmented Lyapunov-Krasovskii functional, a guaranteed cost controller is designed via memory less state feedback control, and new sufficient conditions for the existence of the guaranteed cost state-feedback for the system are given in terms of linear matrix inequalities (LMIs). A numerical example is given to illustrate the effectiveness of the obtained result.
  • 关键词:stochastic neural networks ; guaranteed cost control ; mean square stabilization ; interval time-varying delays ; Lyapunov function ; linear matrix inequalities
国家哲学社会科学文献中心版权所有